# SDR SIMA20180307001

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 37,044 hours, 26,615 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: GG690950265
- Part serial: 01435
- Condition: Failed
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH APU SUPPLING AIR TO THE LEFT PACK AND RIGHT PACK  INOPERATIVE.   THE BLEED SYSTEM DID NOT SWITCH OVER TO ENGINE BLEEDS. LEFT PACK NEVER CAME ON. NO STATUS , ADVISORY OR CAUTION MESSAGES CAME ON. TRIED TO CONFIGURE SYSTEM MANUAL BUT COULD NOT GET THE ENGINE BLEEDS TO THE LEFT PACK AND PRESSURIZE.  FOUND MDC MESSAGE ACSCI FAIL,  REMOVED AND REPLACED ACSC1 IAW AMM 21-61-04 OPS CHECK GOOD. PERFORMED OPS CHECK OF NR 1 PACK SYSTEM IAW AMM 21-51-00,  OPS CHECKED GOOD.
